MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MASK,OXYGEN,MEDIUM-CONCENTRATION,7,SC

Medline Industries, LP MEDLINE; MASK,OXYGEN,MEDIUM-CONCENTRATION,7,SC
Catalog Number HUDRHO41U
Medical Device Problem Codes Loose or Intermittent Connection (1371); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "tubing is loose and is not staying connected to the mask.".
 
Additional Manufacturer Narrative
The customer reported finding the samples had loose tubing, and it was stated that tubing are loose and not staying connected to masks.Medline quality received 24 units and visually inspected the samples; 4 ea were received with tubing already disconnected, and 20 ea were still in their original packaging.The reported issue was confirmed for 4 ea, but the associated lots could not be confirmed, and the reported issue could not be accurately assessed for the unopened masks.The cause code was updated to dc:medline error/mfg.- mfg: material composition, and an additional cause code was added as defect confirmed: unknown responsible party - cannot determine cause w/received sample; in the event additional information becomes available this complaint will be reopened, updated, and investigated as necessary.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MASK,OXYGEN,MEDIUM-CONCENTRATION,7,SC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rahul kota
three lakes drive
northfield, IL 60093--275
MDR Report Key50916818
Report Number1417592-2026-52211
Device Sequence Number14801077
Product Code BYG
UDI-Device Identifier10197344010646
UDI-Public10197344010646
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHUDRHO41U
Device Lot Number25DOA653
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/21/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown